Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 6, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 2, 2012, 8:58 PM EDT for 7 counties in Pennsylvania. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2012, 8:58 PM EDT (00:58 UTC)
- Expired
- May 2, 2012, 10:00 PM EDT
- In force
- 62 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cameron County, PA, Clinton County, PA, Elk County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Tioga County, PA
The radar
The State College radar (KCCX), 76 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 9:05 PM EDT | HAIL 1 | Galeton, PA | QUARTER-SIZED HAIL. |
| May 2, 9:15 PM EDT | TSTM WND DMG | 4 Sse Coudersport, PA | TREES DOWN AND A CAMPER BLOWN OVER NEAR THE HOMER AND SUMMIT TWP LINE. |
| May 2, 9:15 PM EDT | TORNADO | Ayers Hill, PA | A STORM SURVEY CONDUCTED BY THE NWS STATE COLLEGE CONFIRMS A BRIEF EF0 TORNADO NEAR AYERS HILL. MAX WINDS 75 MPH. FOUR HOMES AND TWO VEHICLES SUSTAINED DAMAGE ALONG THE HALF-MILE PATH OF THE TORNADO. NO INJURIES WERE REPORTED. |
| May 2, 9:18 PM EDT | TSTM WND DMG | Ayers Hill, PA | TREES REPORTED DOWN IN SUMMIT TWP. |
| May 2, 9:25 PM EDT | HAIL 1.75 | 1 N Ridgway, PA | GOLF BALL-SIZED HAIL NEAR RIDGWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 849 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1045 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 349 m²/s²
- 0-3 km storm-relative helicity
- 527 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 13.2
The text
As transmitted, in the capitals the NWS used until 2016.
798
WUUS51 KCTP 030058
SVRCTP
PAC023-035-047-081-083-105-117-030200-
/O.NEW.KCTP.SV.W.0006.120503T0058Z-120503T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
858 PM EDT WED MAY 2 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHWESTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHWESTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 1000 PM EDT
* AT 852 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
ULYSSES TO NORWICH TO KANE...MOVING SOUTHEAST AT 35 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
WESTFIELD...
DENTON HILL STATE PARK AND SIZERVILLE...
JOHNSONBURG AND EAST BRANCH DAM...
ELKLAND AND PORTLAND MILLS...
RIDGWAY AND WHARTON...
KEENEYVILLE AND ST. MARYS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE IN MCKEAN COUNTY. DO NOT STAY OUTDOORS.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4199 7692 4160 7687 4131 7763 4125 7874
4137 7897 4134 7910 4145 7907 4145 7897
4163 7896 4170 7848 4200 7769
TIME...MOT...LOC 0057Z 301DEG 31KT 4191 7768 4165 7836
4156 7901
$$
FORECASTER: DANGELO1 follow-up statement
098
WWUS51 KCTP 030147
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
947 PM EDT WED MAY 2 2012
PAC083-030155-
/O.CAN.KCTP.SV.W.0006.000000T0000Z-120503T0200Z/
MCKEAN PA-
947 PM EDT WED MAY 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MCKEAN COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
HOWEVER...ADDITIONAL THUNDERSTORMS ARE MOVING THROUGH THE COUNTY
FROM WEST TO EAST...AND WILL PRODUCE BRIEF HEAVY RAIN.
LAT...LON 4160 7687 4131 7763 4125 7874 4137 7897
4134 7910 4145 7907 4145 7897 4152 7896
4162 7821 4199 7692
TIME...MOT...LOC 0145Z 301DEG 31KT 4169 7721 4144 7789
4135 7853
$$
PAC023-035-047-081-105-117-030200-
/O.CON.KCTP.SV.W.0006.000000T0000Z-120503T0200Z/
CAMERON PA-ELK PA-POTTER PA-TIOGA PA-LYCOMING PA-CLINTON PA-
947 PM EDT WED MAY 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHWESTERN CLINTON...NORTHWESTERN LYCOMING...TIOGA...SOUTHERN
POTTER...ELK AND CAMERON COUNTIES...
AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH
DIAMETER HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MORRIS TO TAMARACK TO
ST. MARYS...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE...
COVINGTON AND MANSFIELD...
BLOSSBURG AND ROSEVILLE...
RENOVO AND OGDENSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. THE THREAT IS NOW MAINLY FOR VERY STRONG WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE...AND STAY AWAY FROM WINDOWS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING AND AWAY FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4160 7687 4131 7763 4125 7874 4137 7897
4134 7910 4145 7907 4145 7897 4152 7896
4162 7821 4199 7692
TIME...MOT...LOC 0145Z 301DEG 31KT 4169 7721 4144 7789
4135 7853
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 8:01 PM EDT, 57 minutes earlier.
Area forecast discussion, May 2, 8:01 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 801 PM EDT WED MAY 2 2012 .SYNOPSIS... A WARM FRONT OVER THE CENTRAL COUNTIES WILL LIFT ONLY A LITTLE TO THE NORTH AND EAST TONIGHT. STORMS ARE EXPECTED IN THE WARMER AND MORE-MOIST AIR TO THE WEST AS AN UPPER-LEVEL DISTURBANCE MOVES DOWN FROM THE GREAT LAKES. MORE DISTURBANCES ALOFT WILL CONTINUE TO ROLL AROUND THE PERIPHERY OF A BUILDING UPPER RIDGE OVER THE SOUTHEASTERN STATES AND INTERACT WITH THE BOUNDARY...PRODUCING EPISODES OF SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WORK WEEK. && .NEAR TERM /THROUGH THURSDAY/... STORMS ARE FINALLY FIRING UP OVER NWRN PA/WRN NY WITH ADVANCE OF MID LEVEL COOLING. LAPSE RATES STILL STEEP AND CAPES >1000J/KG INVOF THAT CLUSTER OF CELLS. THESE CELLS IN ADVANCE OF ANOTHER BROKEN LINE OF CONV DO HAVE SOME HIGH EHI VALUES...SO MONITORING FOR CIRCULATION WARRANTED. HAVE GUSTY WINDS MENTIONE IN THE GRIDS/ZFP. ACTIVITY OVER SWRN SECTIONS HAS DIED WITH LOSS OF SUN/HEAT. BUT THE CONV TO THE NW IS PROGGED BY MOST MODELS TO CONTINUE IN AN ORDERLY FASHION INTO THE CENTRAL COS THROUGH 06Z AND DISSIPATE SOMEWHAT AFTER 06Z AS MOST OF THE CONVECTION DIPS INTO THE COOL/STABLE AIR TO THE EAST. AFTN DISC... FRONTAL BOUNDARY EXTENDING FROM LAKE ERIE ACROSS CENTRAL MTNS CONTINUES TO BECOME MORE ORIENTED IN A N-S DIRECTION. AT 18Z...FRONT LOCATED IN VICINITY OF KBFD-KUNV-KDCA. THE FNTL BNDRY/LLVL CONVERGENCE AXIS MAY ACT AS THE FOCUS TO TRIGGER SCT SHOWERS AND THUNDERSTORMS LATER TDY. SPC HAS OUTLINED THE SW 1/2 OF THE CWA IN THE DAY 1 SLGT RISK...WHICH SEEMS WARRANTED GIVEN LARGE AREA OF INSTABILITY AND MOISTURE. TEMPS TO THE EAST OF THE BOUNDARY WILL BE SEVERAL DEGS COOLER THAN LOCATIONS FURTHER TO THE WEST...OWING TO SFC RIDGING ALG THE NRN MID-ATLC COAST AND MARITIME INFLUENCE FROM SRN NEW ENGLAND. THE GRADIENT SHOULD BE RATHER PRONOUNCED FROM SW TO NE ON THE ORDER OF 15-20F. S/W RESPONSIBLE FOR THE LARGE MCS OVR IA/WI WILL TRACK EWD THRU THE GRT LKS THIS AFTN...ACCOMPANIED BY AN ONGOING CONVECTIVE SYSTEM WHICH SHOULD GRADUALLY LOSE STRENGTH AS IT SHIFTS FURTHER EWD AND DIVES INTO NRN AND ERN PA TONIGHT INTO EARLY THURS. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/... MODELS SUGGEST THE HIGHEST PROBABILITY OF PCPN THUR NGT WILL BE ACRS THE NRN TIER. ANOTHER ROUND OF SHOWERS AND TSTMS APPEARS LKLY ON FRIDAY AS A SFC COLD FNT SINKS SLOWLY SWD FM THE LWR LAKES. AFTERNOON TEMPS ON FRI ARE PROGGED TO REACH THE MID 80S OVR THE LWR SUSQ VLY...WITH UPPER 70S AND LOW 80S IN THE ALLEGHENIES AND CENTRAL RIDGE AND VALLEY REGION. WITH HIGH DEWPOINTS FRIDAY AFTERNOON AND LESS HIGH CLOUDS...THERE WILL BE LESS OF A CAP...ESPECIALLY CONSIDERING THE PASSAGE OF AN 850 MB TROUGH FRIDAY AFTERNOON. GIVEN ENOUGH MOISTURE...HEATING AND INSTABILITY...AFTERNOON SHOWERS AND THUNDERSTORMS HAVE AN INCREASED PROBABILITY. EXPECT ANY AFTERNOON CONVECTION TO CONTINUE THROUGH THE EARLY EVENING HOURS. BEFORE ENDING AFTER SUNSET....THOUGH IT COULD PERSIST LONGER ALONG THE LAUREL HIGHLANDS. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... CONFIDENCE IS RATHER LOW DURING THE MEDIUM RANGE PERIOD. MODELS ARE DISAGREEING ON THE POSITION OF AN UPPER CYCLONE OVR SOUTH EASTERN CANADA. THE GFS/GEFS ARE FURTHER SOUTH WITH THE LOW AND THEREFORE INDICATE LOWER HGTS OVR THE NE STATES SUN-MON. THE NCEP DATA ALONG WITH THE CANADIAN WOULD SUGGEST A DRY/COOLER PD DURING THIS TIME AS HIGH PRES PUSHES A SFC FNT SOUTH OF THE MASON DIXON LINE. MEANWHILE...THE OP EC IS FURTHER NORTH WITH THE UPPER LOW CENTER AND BASICALLY KEEPS THE RING-OF-FIRE PATTERN GOING THRU THE WEEKEND. THERE IS A BROAD CONSENSUS FOR A MORE ORGANIZED PCPN EVENT BY NEXT TUE-WED AS A MID-UPPER TROUGH SHIFTS EWD FM THE UPPER MIDWEST AND CENTRAL PLAINS STATES. THERE IS SOME DISCREPANCY BETWEEN THE MODELS ON THE TIMING AND PROGRESSION OF THAT SYSTEM...THOUGH BOTH SYSTEMS BRING IT THROUGH MID TO LATE NEXT WEEK. THE EC IS FASTER COMPARED WITH EH GFS...WHERE THE GFS BEGINS AS A CLOSED LOW OVER THE CENTRAL U.S. AND THE EC IS THE OPPOSITE. BEGINNING AS A TROUGH...AND CLOSING OFF ONCE THE SYSTEM REACHES THE COAST. HAVE LEFT BROAD LOW POPS IN FROM LATE TUESDAY THROUGH WEDNESDAY GIVEN THE CURRENT TIMING. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... ENDED UP PUTTING THUNDER IN BFD...STRONG TO EVEN SEVERE STORMS POSSIBLE NEXT FEW HOURS. SOME FOG AND LOWER CIGS LIKELY LATE ACROSS MUCH OF THE AREA. FOR FAR EASTERN AREAS...LOW CIGS AND FOG ALREADY IN PLACE...JUST EAST OF UNV. OUTLOOK... THU...AM LOW CLOUDS/FOG POSS...ESP SOUTH AND EAST IN THE MORNING. SCT PM TSRA IMPACTS POSS...ESP WEST. FRI...SCT PM TSRA IMPACTS POSS...ESP NORTH. SAT...SCT PM TSRA IMPACTS POSS. SUN...VFR. MON...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/RXR/STEINBUGL NEAR TERM...DANGELO/RXR/STEINBUGL SHORT TERM...STEINBUGL LONG TERM...CERU/STEINBUGL AVIATION...MARTIN/RXR
Hazardous weather outlook, May 2, 3:07 PM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 307 PM EDT WED MAY 2 2012 PAZ006-012-037-041-042-045-046-049>053-057>059-066-031915- POTTER-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-LANCASTER- 307 PM EDT WED MAY 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-010-011-017>019-024>028-033>036-056-063>065-031915- WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-PERRY-CUMBERLAND-ADAMS-YORK- 307 PM EDT WED MAY 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RXR
In the hours before
Special weather statement, May 2, 7:05 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 705 PM EDT WED MAY 2 2012 PAZ004-005-030000- MCKEAN PA-WARREN PA- 705 PM EDT WED MAY 2 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN AND NORTHWESTERN MCKEAN COUNTIES... AT 701 PM EDT...A STRONG THUNDERSTORM WAS NEAR CORRY...MOVING EAST AT 35 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT COLUMBUS...LOTTSVILLE...SUGAR GROVE...RUSSELL AND SCANDIA. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62... STATE ROAD 59. LAT...LON 4200 7877 4179 7874 4181 7962 4200 7961 FORECASTER: MARTIN
Special weather statement, May 2, 7:42 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
742 PM EDT WED MAY 2 2012
PAZ004>006-030045-
MCKEAN PA-POTTER PA-WARREN PA-
742 PM EDT WED MAY 2 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...NORTHERN
MCKEAN AND NORTHWESTERN POTTER COUNTIES...
AT 739 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF SCANDIA...
MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT MARSHBURG...BRADFORD...CYCLONE...REW...
CORYVILLE AND PORT ALLEGANY.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 446.
LAT...LON 4201 7819 4200 7801 4173 7805 4181 7899
4201 7898
FORECASTER: MARTINSpecial weather statement, May 2, 7:57 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
757 PM EDT WED MAY 2 2012
PAZ004-005-010-030100-
ELK PA-MCKEAN PA-WARREN PA-
757 PM EDT WED MAY 2 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ELK...SOUTHWESTERN
MCKEAN AND WARREN COUNTIES...
AT 752 PM EDT...A STRONG THUNDERSTORM WAS NEAR SPARTANSBURG...MOVING
EAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT GRAND VALLEY...TIDIOUTE...CHAPMAN STATE PARK
AND LUDLOW.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59...STATE ROAD 66.
LAT...LON 4192 7962 4195 7899 4157 7883 4157 7896
4162 7897 4162 7961 4163 7962
FORECASTER: MARTINLocal storm report, May 2, 8:12 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
812 PM EDT WED MAY 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL BRADFORD 41.96N 78.64W
05/02/2012 M0.88 INCH MCKEAN PA PUBLIC
VERY HEAVY RAIN AND NICKEL-SIZED HAIL.
&&
EVENT NUMBER CTP1200012
EVANEGOLocal storm report, May 2, 8:38 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
838 PM EDT WED MAY 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL BRADFORD 41.96N 78.64W
05/02/2012 M1.00 INCH MCKEAN PA PUBLIC
0805 PM HAIL BRADFORD 41.96N 78.64W
05/02/2012 M1.25 INCH MCKEAN PA PUBLIC
0810 PM HAIL BRADFORD 41.96N 78.64W
05/02/2012 M1.25 INCH MCKEAN PA PUBLIC
0811 PM HAIL BRADFORD 41.96N 78.64W
05/02/2012 M0.88 INCH MCKEAN PA PUBLIC
VERY HEAVY RAIN AND NICKEL-SIZED HAIL.
&&
EVENT NUMBER CTP1200013 CTP1200014 CTP1200015 CTP1200012
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:01 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 29 min |
| May 2, 8:38 PM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean, Potter, Tioga, Warren | 52 min |
| May 2, 9:19 PM EDT | Areal Flood Advisory | CTP | Cameron, Elk, McKean, Potter, Tioga, Warren | 3 hr |
| May 2, 9:56 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clinton, Lycoming, Potter, Tioga | 34 min |
| May 2, 10:27 PM EDT | Special Weather Statement | CTP | Lycoming, Union | 33 min |
| May 2, 10:59 PM EDT | Special Weather Statement | CTP | Montour, Northumberland, Snyder, Union | 31 min |
| May 3, 12:35 AM EDT | Special Weather Statement | CTP | Blair | 25 min |
| May 3, 1:49 AM EDT | Special Weather Statement | CTP | Cumberland, Lancaster, York | 71 min |
| May 3, 5:16 AM EDT | Special Weather Statement | CTP | Bedford, Fulton | 44 min |
| May 3, 1:43 PM EDT | Special Weather Statement | CTP | Warren | 47 min |
| May 3, 2:51 PM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean | 39 min |
| May 3, 3:20 PM EDT | Special Weather Statement | CTP | Cameron | 25 min |
| May 3, 3:43 PM EDT | Areal Flood Advisory | CTP | Elk | 2 hr |
| May 3, 3:55 PM EDT | Special Weather Statement | CTP | Elk | 50 min |
| May 3, 4:04 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 45 min |
| May 3, 4:18 PM EDT | Flash Flood Warning | CTP | Centre, Clearfield, Clinton | 3 hr |
| May 3, 4:44 PM EDT | Special Weather Statement | CTP | Clearfield | 31 min |
| May 3, 5:04 PM EDT | Special Weather Statement | CTP | Centre | 41 min |
| May 3, 5:09 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 42 min |
| May 3, 5:18 PM EDT | Special Weather Statement | CTP | Cumberland | 57 min |
| May 3, 5:21 PM EDT | Special Weather Statement | CTP | Lycoming | 24 min |
| May 3, 5:29 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Juniata, Mifflin, Snyder, Union | 46 min |
| May 3, 6:04 PM EDT | Special Weather Statement | CTP | Warren | 56 min |
| May 3, 6:13 PM EDT | Special Weather Statement | CTP | Juniata, Northumberland, Perry, Snyder | 47 min |
| May 3, 6:33 PM EDT | Special Weather Statement | CTP | McKean | 57 min |
| May 3, 6:45 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 60 min |
| May 3, 6:56 PM EDT | Special Weather Statement | CTP | Dauphin, Northumberland | 64 min |
| May 3, 7:05 PM EDT | Special Weather Statement | CTP | Fulton | 25 min |
| May 3, 7:30 PM EDT | Special Weather Statement | CTP | Fulton | 45 min |
| May 3, 7:32 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 58 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.